L'Abbé Maurice. Systems of transfinite types involving λ-conversion [Book Review]

Journal of Symbolic Logic 23 (3):361-362 (1958)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,031

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2016-06-30

Downloads
16 (#934,061)

6 months
6 (#588,740)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references